Hello I am on Lipton for prostrate cancer. My breasts are getting very large . What are the side effects of procedure

Doctor Answers 1

Medication and gynecomastia

 Is best to consult with a board-certified plastic surgeon for a physical examination to determine if you are a candidate for surgery. When medication is the cause of the the options may vary. 

Medication and gynecomastia

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
 Is best to consult with a board-certified plastic surgeon for a physical examination to determine if you are a candidate for surgery. When medication is the cause of the the options may vary. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.